# SDR SWAA2022012409897

- Difficulty date: June 2, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 40,860 hours, 19,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS. CABIN FLOOR; UPR FLANGE OF INTERCOSTAL CRACKED AT BS 285; RBL 1. / REMOVED CRACKED PASS CABIN FLOOR; UPR FLANGE OF INTERCOSTAL AT BS 285 RBL 1 AND REPLACED IT WITH NEW PART P/N 141 AB 410V3 IAW DWG 141A5410 REV A AND SRM 1-40-02
